MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. INTERSTIM; STIMULATOR, ELECTRICAL, IMPLANTABLE, FOR INCONTINENCE

MEDTRONIC PUERTO RICO OPERATIONS CO. INTERSTIM; STIMULATOR, ELECTRICAL, IMPLANTABLE, FOR INCONTINENCE
Model Number 3889-33
Medical Device Problem Code Migration or Expulsion of Device (1395)
Health Effect - Clinical Code Pain (1994)
Date of Event 09/01/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Concomitant medical products: product id: 3058, serial#: (b)(4), implanted: (b)(6) 2020, product type: implantable neurostimulator.Other relevant device(s) are: product id: 3058, serial/lot #: (b)(4), ubd: 28-aug-2020, udi#: (b)(4).If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Information was received from a patient who was implanted with an implantable neurostimulator (ins) for fecal incontinence and gastrointestinal/ pelvic floor.It was reported back pain starting from the 'device closest' to their spine and goes to the hip on the opposite side.They stated a non-managing physician took an x-ray and stated the 'wire' was on the opposite side of the body than where it was implanted.The patient called the managing physician who told them to turn stimulation off.They pain went down a little but, but not much.The patient has not had falls or trauma, but drives a tractor trailer (stated they went back to work the week of implant surgery.The patient was redirected to their healthcare provider to further address the issue.  no further complications were reported/anticipated at this time.

Brand Name
INTERSTIM
Common Device Name
STIMULATOR, ELECTRICAL, IMPLANTABLE, FOR INCONTINENCE
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
road 31, km. 24, hm 4
ceiba norte industrial park
juncos PR 00777
MDR Report Key10830616
Report Number3004209178-2020-19886
Device Sequence Number11784582
Product Code EZW
UDI-Device Identifier00643169864443
UDI-Public00643169864443
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
P080025
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 11/12/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/17/2022
Device Model Number3889-33
Device Catalogue Number3889-33
Device Lot NumberVA1TWPD
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/09/2020
Initial Report FDA Received Date11/12/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age32 YR